# SDR DALA2023061404865

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED DURING ROTO TEST OF ENGINE 2 UPPER SKIN, DRAG FITTINGS HOLE #4 WAS FOUND TO HAVE MULTIPLE CRACKS IN THE SKIN AND FITTING LAYERS. CRACK IN THE SKIN LAYER NOTED AT 3:00 POSITION. CRACKS IN THE FITTING LAYER NOTED AT THE 1:00 AND 8:00 POSITION. CORRECTIVE ACTION: REPAIRED WING/ OUTER WING/ RHS UPPER SKIN AND DRAG FTGS/ CORROSION AND CRACKS. HOLE #4 IAW DELTA ER/A 609175-14AD MAJOR REPAIR 8100-9 DARED JUN 08, 2023 (LP2814719)
